# SDR MALA060183

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FLOOR FLANGE AT FS 258 IS CORRODED OUT OF LIMITS.  THE FLANGE HAS BEEN REMOVED AND A NEW PART FABRICATED PER SAMPLE IAW SRM 51-20-20 AND INSTALLED IAW SRM 51-40-21. REF: EAMS WORK ORDER 213643 TASK 1513.
